# SDR SWAA2020111229404

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 9,792 hours, 4,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Condition: Sticking
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE APRON STICKING OUT, AFT RIGHT.  SECURED SLIDE APRON IN ENCLOSURE, REF AMM 25-66-01.  OK FOR SERVICE.
